# SDR SWAA2021050359590

- Difficulty date: March 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 275-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CABIN WET AREA FLOOR STRUCTURE FROM STA # 275 TO STA # 345 FROM RBL-50 TO RBL-60 WITH SPOTS OF CORROSION. DOT # 208-03 WL 208; P/N 141A8315-4 / REPLACED INNER CHORD @ FWD CABIN WET AREA FLOOR STRUCTURE FROM STA 275 TO STA 345 FROM RBL 50 TO RBL 60 AS PER B737-700 SRM 51-40-02-0G-0. AND DWG 141A8315-4.
